Equal sums, sums of squares and sums of cubes

Jameson, Graham (2022) Equal sums, sums of squares and sums of cubes. Mathematical Gazette, 106 (565). pp. 54-60. ISSN 0025-5572

[img]
Text (equalsums)
equalsums.pdf - Accepted Version
Restricted to Repository staff only until 24 February 2023.
Available under License Creative Commons Attribution-NonCommercial.

Download (134kB)
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Gazette
Additional Information:
https://www.cambridge.org/core/journals/mathematical-gazette/article/equal-sums-sums-of-squares-and-sums-of-cubes/E32D2F1CD2E965ED9CB8ADC97E6C07C9 The final, definitive version of this article has been published in the The Mathematical Gazette, 106 (565), pp 54-60 2022, © 2022 Cambridge University Press.
ID Code:
152960
Deposited By:
Deposited On:
22 Mar 2021 10:00
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Nov 2022 10:05